Lemsip Cough Max for Mucus Cough and Cold -16 capsules

£5.39

16% Off
Close
Price Summary
  • £6.39
  • £5.39
  • 16%
  • £5.39
  • Overall you save £1.00 (16%) on this product
In Stock
Highlights:

For effective relief of colds and flu symptoms including a blocked nose and chesty cough, use Lemsip cough max for mucus cough and cold capsules. Not suitable for those under the age of 16+.

Note: This is a medicine, no prolonged use without medical advice, keep away from children, reading the package insert. Ask your doctor or pharmacist. In case of side effects, contact your doctor.

Compare
Categories: ,
Description

Details:

Ingredients

Ingredients (per capsule): Paracetamol 500mg, Phenylephrine HCI 6.1mg, Guaifenesin 100mg

Safety Warning

Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor.

Please read the enclosed leaflet before taking the product.

You should ask your pharmacist before taking this product if you are pregnant.

Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well.

Keep out of the reach and sight of children. If symptoms persist consult your doctor.

Do not take if : allergic to any ingredient, if you have a serious heart condition, high blood pressure, overactive thyroid or you are taking or have taken an maoi medicine within 14 days.

Suitable for

Adults and children over 16

How to use

Two capsules to be taken every 4-6 hours. Do not exceed 8 capsules in a total of 24 hours.

 

Reviews (0)
0 ★
0 Ratings
5 ★
0
4 ★
0
3 ★
0
2 ★
0
1 ★
0

There are no reviews yet.

Be the first to review “Lemsip Cough Max for Mucus Cough and Cold -16 capsules”

Your email address will not be published. Required fields are marked *

Scroll To Top
Close
Close
Close

My Cart

Shopping cart is empty!

Continue Shopping

Lemsip Cough Max for Mucus Cough and Cold -16 capsules
£5.39 Add to cart